# SDR VNAA202311260007

- Difficulty date: October 5, 2023
- Submitted: November 26, 2023
- Operation: Air carrier
- Aircraft: N559NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15343
- Aircraft time: 20,522 hours, 18,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670333891SH670
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BRACKETS, MACHINED (4EAS) OF INTERNAL STRUCTURE AT FWD CARGO COMPARTMENT.  DUE TO BRACKETS MACHINED (4EAS) OF INTERNAL STRUCTURE AT FWD CARGO COMPARTMENT NOT ALLOWABLE DAMAGE PER CRJ900 SRM 53-32-58-101-001-A01 WERE REPLACED PER CRJ900 SRM 51-42-21-001-001-A01 PAR. 6. C. , SRM 51-42-10-001-001-A01 PAR. 8. C. AND SRM 51-42-22-001-001-A01
